# SDR ABXA9800599

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46037
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Part number: 37048411
- Condition: Cracked
- Location: Ws 74
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER END FITTING CRACKED AFT SIDE OF STRINGER NR 51 OUTBOARD IN NR 2 MAIN TANK AT STATION 74.000.  REPAIRED IAW DC8 SRM 51-1-24 AND 51-1-20D.
